# SDR R61A2022020300089

- Difficulty date: January 20, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 34,424 hours, 21,722 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FRAME 17 CROSSBEAM CORRODED 6 INCHES INBD OF R/H FLOOR BEAM. : PERFORMED PERMANENT REPAIR BY CUOUT
AND FABRICATED L-ANGLE AT FRAME 17 CROSSBEAM INBD OF R/H FLOOR BEAM, REF: SRM 53-00-10/REPAIR03P"
